I never want to see another pill again...

Discussion in 'After Effects' started by elyzia, Jul 2, 2011.

Thread Status:
Not open for further replies.
  1. elyzia

    elyzia New Member

    About 5 weeks ago I took A LOT of <mod edit - acy - methods> I kept it down for about.. 45 minutes to an hour. It was terrible. Swallowing, literally, handfulls of pills at one time over and over again until they were all gone. Then just waiting. Then the throwing up, and my whole body was shaking, I was sweating but I wasn't cold, I couldn't sleep, I couldn't focus, ?I just saw flashes of light if I looked at something for more than 2 seconds without moving my eyes. The shaking lasted about 4-5 days, but it got more and more mild. The eye site lasted about 2-3 days. I didn't go to the hospital. I've overdosed before, in the 7th grade, with <mod edit - acy - methods>. I just got up and was stiff and a few days later I was okay. It was terrible. When I laid in bed all I could think the first few days was "Why cant I just die. I'm a terrible person." and my boyfriend would call daily, so the vibrating on my desk kept ringing in my head every time I would try to sleep. I didn't use the bathroom for probably three days, or eat or drink. It was terrible. I still feel guilty for it. I haven't told anyone except my boyfriend who lives 2k miles away, and a friend who lives 1k miles away. I don't think I ever will. The guilt and hate is by far the worst part of my attempt.
     
    Last edited by a moderator: Jul 2, 2011
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    I am happy you are okay hun and yes the after effects of an attempt are just as hard to deal with I do hope you get some help for you okay talk to a professional who can help heal that pain and sadness thats inside you hugs
     
  3. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Hey Tiffany, welcome to the forums!! I'm glad to hear your done with ODing..It can really mess up your liver and kidneys.. From what I hear that is a miserable way to die..I'm also glad that your boyfriend is supportive of you..You should find a good therapist, someone you are comfortable talking with... They can teach you coping skills, and the difference between cognitive distortions.. Well I am glad your safe for now.. Take Care!!
     
Thread Status:
Not open for further replies.